Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
InAStateOfHopefulness

My Tazoarc (After Accutane) Log :)

Recommended Posts

I'll preface this topic by saying that I'm not really where to go with this log. I've completed my accutane course, but have some nasty "leftovers" - redness, little marks, etc. I always wanted to document my accutane course, but I couldn't stand looking at my face let alone share it with people the entire world. I guess I want to track my progress to be able to look back from the future to see the progress I've made. I hope that Tazorac is the last step in my acne treatment and that it only takes a short time to be successful. Probably deluded, but I've already noticed a change in the few days I've been taking it. I'm on Tazorac .05 cream.

Anyway, here are photos of my current progress smile.png.

post-160283-0-46258200-1336345091.jpg

post-160283-0-07321200-1336345105_thumb.

Here's a picture I posted over in the accutane forum of a side-by-side comparison from the beginnig of my course to the end of my course.

post-160283-0-36926200-1336345174_thumb.

Good luck to me. Acne WILL be defeated!

post-160283-0-46258200-1336345091.jpg

post-160283-0-07321200-1336345105_thumb.

post-160283-0-36926200-1336345174_thumb.

Share this post


Link to post
Share on other sites

looks really great!

what exactly is tazorac is it meant for acne or red marks specifically?

I have been using AHA and it seems to help and doesnt dry out my skin, but Ive only just started. Keep on with that positive attitude :-D

Share this post


Link to post
Share on other sites

Its a cream for acne. From what my dermatologist has told me is that Tazorac is super strong (supposedly the strongest reitnoid cream). From my understanding he gave it to me to aid in healing my face the rest of the way (roughness, redness, marks) and I think also as a preventitive measure against future acne. He wants me to be on it for a year. :/

Share this post


Link to post
Share on other sites

I still have my retinoid gel (Tretinoin, and even though it is generic it was expensive without insurance so I'd like to get use out of it) and was considering using it again after I'm finished with Accutane. Has it caused you to break out at all or has Accutane prevented that? I have bad scarring and since you have to wait so long after Accutane to get any laser (or whatever treatment I decide on) so I wanted to use my Tretinoin because it is supposed to help with collagen and that will help the scars. I'm just worried I will get my acne back because that stuff made my face awful. I will happily use it for the rest of my life since it is supposed to help with wrinkles :P

Share this post


Link to post
Share on other sites

Please keep us updated on your experience with Tazorac! I may also start a topical treatment (tretinoin) after I finish with accutane so im really concerned with IB as well! because it is hard to persuade someone who stayed cleared for months to pick up something that can potentially cause problems! Good luck!!

Share this post


Link to post
Share on other sites

I'll definitely try to keep this thread updated.

My face right now is actually peeling and it really stinks. I'm not sure if I'm using too much and maybe if I should lay off for a couple days. I have 2 really bad peeling spots. One is near my left temple. Another is on my nose. I also have one forming on my right cheek.

Share this post


Link to post
Share on other sites

I've been taking Tazorac for nearly a month. -

No, my face is still REALLY dry. Peeling in some places. However, my face does seem to be smoothing out nicely. It was really rough on accutane.

More pictures:

post-160283-0-16519600-1337387950.jpg

My forehead is basically completely clear.

post-160283-0-40964400-1337387923.jpg

The redness and roughness on my cheeks are clearing up nicely.

I'm really hoping that after Accutane and Tazorac that my acne stays away forever. I really do not know how I would cope with a relapse.

Edited by InAStateOfHopefulness

Share this post


Link to post
Share on other sites

I think I'm going to take a break from Tazorac, but I'm not sure if this will mess up progress. My face seems to be slightly "burned", and I woke up to really bad peeling this morning. My face still seems to be pretty sensitive from accutane.

Is it okay to take a break from Tazorac?

Share this post


Link to post
Share on other sites

Do you use the tazorac as a spot treatment or do you apply a thin layer all over?

I was also on 6 months of accutane and get pimples every now and then on my cheeks and chin...My derm just recently prescribed tazorac (I have both .05 and .1%) .

Share this post


Link to post
Share on other sites

How did you start? I started every other night for two weeks, just a pea for my whole face. I washed with something gentle, then moisturized, then waited an hour, then applied the Tazorac. I also moisturized + jojoba oil in the morning.

After two weeks, I went to every night, following the same routine.

Now after five weeks, I don't need any moisturizer at morning or night, nor the jojoba oil.

Share this post


Link to post
Share on other sites

My derm instructed me to apply a pea size to entire face every night. This is what I've been doing, but I skipped a night, and the past couple nights. I've only been placing it on my cheeks the past couple nights because my chin and forehead are peeling.

Share this post


Link to post
Share on other sites

I have very very oily skin but needed moisturizer during the first 3 weeks of Tazorac. Now I don't need it anymore. Maybe that would help. Also I found that my skin became less flaky when I used it every night.

Share this post


Link to post
Share on other sites

Here are some pics updating my progress (warning I didn't shave today and my hair is a bit unkempt tongue.png).

post-160283-0-24474600-1338426804_thumb.

My skin is blotchy/ruddy, but overall its doing better.

post-160283-0-90665400-1338426807_thumb.

Here you can really see the little red dots, but they're fading at a pretty good pace. I also have one pimple, but its very minor. However, it does thoroughly annoy me. Damn survivor pimple!

post-160283-0-80334700-1338426809_thumb.

Here you can see how red my face is. Its darker than my neck by a few shades. Its also really shiny >.<! Its like I have constant face peel going on.

Just really wishing that my skin will be rid of imperfections soon! I feel really ugly with all this shtuff :(!

Edited by InAStateOfHopefulness

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×